# SDR 99ZZZX3820

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Dhav DHC8*
- System (JASC): 3242 · Brake
- Part: Carrier
- Part number: 2445902
- Condition: Failed
- Location: Nr 1 & Nr 2
- Component: Bfgoodrich, 21565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, PN 2-1565, FAILED PREMATURELY.  NR 1 CARRIER LINING ASSEMBLY BROKEN INTO TWO PIECES.  NR 2 CARRIER AND LINING ASSEMBLY BROKEN INTO 3 PIECES.  THIS IS A CONTINUED DISCREPANCY.  NOTE: OEM PARTS INSTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGURATION, PN 2-1565.
